Section du tore par un plan bitangent
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1864)
- Volume: 3, page 350-351
- ISSN: 1764-7908
Access Full Article
topHow to cite
topGodart. "Section du tore par un plan bitangent." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 3 (1864): 350-351. <http://eudml.org/doc/97871>.
@article{Godart1864,
author = {Godart},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {350-351},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Section du tore par un plan bitangent},
url = {http://eudml.org/doc/97871},
volume = {3},
year = {1864},
}
TY - JOUR
AU - Godart
TI - Section du tore par un plan bitangent
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1864
PB - Carilian-Goeury et Vor Dalmont
VL - 3
SP - 350
EP - 351
LA - fre
UR - http://eudml.org/doc/97871
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.